American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[2] Ronald DeVore and Amos Ron. Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010) 6205-6229. MR 2678971.
Abstract, references, and article information   
View Article: PDF

[3] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF

[4] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qiyu Sun. Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007) 3099-3123. MR 2299448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. R. Madych. Limits of interpolatory processes. Trans. Amer. Math. Soc. 355 (2003) 1109-1133. MR 1938748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Isaac Pesenson. A sampling theorem on homogeneous manifolds. Trans. Amer. Math. Soc. 352 (2000) 4257-4269. MR 1707201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ognyan Iv. Kounchev. Minimizing the Laplacian of a function squared with prescribed values on interior boundaries- Theory of polysplines. Trans. Amer. Math. Soc. 350 (1998) 2105-2128. MR 1422610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. K. Chui, D. Hong and R. Q. Jia. Stability of optimal-order approximation by bivariate splines over arbitrary triangulations . Trans. Amer. Math. Soc. 347 (1995) 3301-3318. MR 1311906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. N. T. Goodman, S. L. Lee and W. S. Tang. Wavelets in wandering subspaces . Trans. Amer. Math. Soc. 338 (1993) 639-654. MR 1117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. Dyn and A. Ron. Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems . Trans. Amer. Math. Soc. 319 (1990) 381-403. MR 956032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Louis J. Billera. Homology of smooth splines: generic triangulations and a conjecture of Strang . Trans. Amer. Math. Soc. 310 (1988) 325-340. MR 965757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Asher Ben-Artzi and Amos Ron. Translates of exponential box splines and their related spaces . Trans. Amer. Math. Soc. 309 (1988) 683-710. MR 961608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wolfgang Dahmen and Charles A. Micchelli. The number of solutions to linear Diophantine equations and multivariate splines . Trans. Amer. Math. Soc. 308 (1988) 509-532. MR 951619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ronald A. DeVore and Vasil A. Popov. Interpolation of Besov spaces . Trans. Amer. Math. Soc. 305 (1988) 397-414. MR 920166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rong Qing Jia. Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh . Trans. Amer. Math. Soc. 295 (1986) 199-212. MR 831196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wolfgang Dahmen and Charles A. Micchelli. On the solution of certain systems of partial difference equations and linear dependence of translates of box splines . Trans. Amer. Math. Soc. 292 (1985) 305-320. MR 805964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter F. Stiller. Certain reflexive sheaves on ${\bf P}\sp{n}\sb{{\bf C}}$ and a problem in approximation theory . Trans. Amer. Math. Soc. 279 (1983) 125-142. MR 704606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. de Boor and R. DeVore. Approximation by smooth multivariate splines . Trans. Amer. Math. Soc. 276 (1983) 775-788. MR 688977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. N. T. Goodman and S. L. Lee. A remainder formula and limits of cardinal spline interpolants . Trans. Amer. Math. Soc. 271 (1982) 469-483. MR 654845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. N. T. Goodman and S. L. Lee. The Budan-Fourier theorem and Hermite-Birkhoff spline interpolation . Trans. Amer. Math. Soc. 271 (1982) 451-467. MR 654844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. N. T. Goodman. Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity . Trans. Amer. Math. Soc. 255 (1979) 231-241. MR 542878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Tzimbalario. Interpolation by complex splines . Trans. Amer. Math. Soc. 243 (1978) 213-222. MR 502903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. G. Burchard. On the degree of convergence of piecewise polynomial approximation on optimal meshes . Trans. Amer. Math. Soc. 234 (1977) 531-559. MR 0481758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2